# SDR REXA2016082501601

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE PANEL 195DL ANGLE PN CC690-39251-1IS CRACKED.   REMOVED AND REPLACED THE ANGLE, AND AFT JOINT STRAP IAW SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, DRAWING CC690-39171 AND REO 690-53-82-052.
